# SDR AU980493

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS332L
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 9949412B
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Component: ST10106
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FUEL SUPPLY LINE QUICK DISCONNECT FITTING LEAKING.  SUBMITTER SUSPECTS CAUSED BY A WORN COUPLING.
